Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Gibbs phenomenon for functions of two variables

Author: Fred Ustina
Journal: Trans. Amer. Math. Soc. 129 (1967), 124-129
MSC: Primary 42.40
MathSciNet review: 0213818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Cheng, The Gibbs phenomenon and Bochner's summation method. II, Duke Math. J. 17 (1950), 477-490. MR 0038466 (12:406a)
  • [2] J. A. Clarkson and C. R. Adams, On definitions of bounded variation for functions of two variables, Trans. Amer. Math. Soc. 35 (1933), 824-854. MR 1501718
  • [3] F. Ustina, Convergence of the Hausdorff means of double Fourier series, (to appear). MR 0241900 (39:3237)
  • [4] H. Wilbraham, On a certain periodic function, Cambridge and Dublin Math. J. 3 (1848), 198-201.
  • [5] A. Zygmund, Trigonometric series, Vol. I, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.40

Retrieve articles in all journals with MSC: 42.40

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society